# SDR ASAA2023071344006

- Difficulty date: July 13, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 39,812 hours, 12,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST (T/C 78233008), FOUND SLIDE / OVERWING LIGHT OUT BEHIND L2 DOOR EXTERIOR. GROUNDED - YES. RELAMPED BULB AT L2 DOOR (AFT) EXTERIOR, SLIDE / OVERWING EMERGENCY LIGHT, REF AMM 33-51-04; OP'S CHECK GOOD.
